Welcome to Jie Ma's Home Page

Ma (马), Jie (杰)

I am a "Thousand Youth Talents Program" Professor (“青年千人计划”教授) at the School of Mathematical Sciences, University of Science and Technology of China (USTC).

I was a Hedrick Assistant Professor at the Department of Mathematics, UCLA, and a Postdoctoral Associate at the Department of Mathematical Sciences, Carnegie Mellon University. I obtained my Ph.D. degree in 2011 from the School of Mathematics, Georgia Institute of Technology, under the supervision of Prof. Xingxing Yu. Back in 2007, I recieved my B.S. degree from the School of Mathematical Sciences, USTC. For more information please see my Curriculum Vitae as below.


Email address: jiema (at) ustc.edu.cn

Research Interests:

Extremal Combinatorics, Graph Theory, Probabilistic Methods in Combinatorics, and their applications to theoretical Computer Science and Optimization

Curriculum Vitae: CV

Publications:

  1. Independent paths and K_5-subdivisions (with X. Yu), J. Combin. Theory, Ser. B 100(6) (2010), 600-616.
  2. On several partition problems of Bollobas and Scott (with P. Yan, X.Yu), J. Combin. Theory, Ser. B 100(6) (2010), 631-649.
  3. Bounds for pairs in partitions of graphs (with X. Yu), Discrete Mathematics 310(15-16) (2010), 2069-2081.
  4. Circumference of 3-connected claw-free graphs and large Eulerian subgraphs of 3-edge-connected graphs (with M.Bilinski, B.Jackson, X. Yu), J. Combin. Theory, Ser. B 101(4) (2011), 214-236.
  5. A note on Lovasz removable path conjecture, Journal of Combinatorics 2(1) (2011),103-109.
  6. Partitioning 3-uniform hypergraphs (with X. Yu), J. Combin. Theory, Ser. B 102(1) (2012), 212-232.
  7. A problem of Erdos on the minimum number of k-cliques (with S. Das, H. Huang, H. Naves and B. Sudakov), J. Combin. Theory, Ser. B 103(3) (2013), 344-373.
  8. Approximate min-max relations on plane graphs (with X. Yu, W. Zang), Journal of Combinatorial Optimization 26(1) (2013), 127-134.
  9. Large feedback arc sets, high minimum degree subgraphs, and long cycles in Eulerian digraphs (with H. Huang, A. Shapira, B. Sudakov and R. Yuster), Combinatorics, Probability and Computing 22(6) (2013), 859-873.
  10. K_5-subdivisions in graphs containing K_4^{-} (with X. Yu), J. Combin. Theory, Ser. B 103(6) (2013), 713-732.
  11. Longest common subsequences in sets of words (with B. Bukh), SIAM J. Discrete Math 28(4) (2014), 2042–2049.
  12. K_5-subdivisions in graphs containing K_{2,3}(with K. Kawarabayashi, X. Yu), J. Combin. Theory, Ser. B 113 (2015), 18-67.
  13. Discrepancy of random graphs and hypergraphs (with H. Naves and B. Sudakov), Random Structure and Algorithms 47(1) (2015), 147-162. Journal Version
  14. Coloring digraphs with forbidden cycles (with Z. Chen and W. Zang), J. Combin. Theory, Ser. B 115 (2015), 210-223. Journal Version
  15. Maximizing proper colorings on graphs (with H. Naves), J. Combin. Theory, Ser. B 115 (2015), 236-275 . Journal Version
  16. Graphs containing topological H (with Q. Xie and X. Yu), J. Graph Theory 82(2) (2016),121-153. Journal Version
  17. On Judicious bipartitions of graphs (with X. Yu), Combinatorica 36 (2016), 537-556. Journal Version
  18. Cycles with consecutive odd lengths, European Journal of Combinatorics 52 (2016), 74-78. Journal Version
  19. Diameter critical graphs (with P. Loh), J. Combin. Theory, Ser. B 117 (2016), 34-58. Journal Version
  20. On edges not in monochromatic copies of a fixed bipartite graph, J. Combin. Theory, Ser. B 123 (2017), 240–248. Journal Version
  21. Cycle lengths and minimum degree of graphs (with C. Liu), J. Combin. Theory, Ser. B, to appear. Journal Version
  22. Coloring graphs with two odd cycle lengths (with B. Ning), SIAM J. Discrete Math, to appear.
  23. Cycles with two blocks in k-chromatic digraphs (with R. Kim, S. Kim and B.Park), J. Graph Theory, to appear.
  24. Some extremal results on complete degenerate hypergraphs (with X. Yuan and M. Zhang), J. Combin. Theory, Ser. A 154 (2018), 598-609. Journal Version
  25. Cycles of given lengths in hypergraphs (with T. Jiang), Submitted.
  26. On problems about judicious bipartitions of graphs (with Y. Ji, J. Yan and X. Yu), Submitted.
  27. Decomposing C4-free graphs under degree constraints (with T. Yang), Submitted.
  28. Stability results on the circumference of a graph (with B. Ning), Submitted.

Teaching:

2017 Spring [Extremal Graph Theory]

2016 Fall [Combinatorics]

2016 Spring [Extremal Graph Theory]

2015 Fall [Combinatorics]

2015 Spring [Combinatorial Networks]

Some useful links:

  • Recent Submissions of Combinatorics at arXiv
  • Coming Combinatorial Conferences from the home page of Prof. Douglas B. West
  • MathSciNet - American Mathematical Society
  • Google Scholar and Scopus
  • Open Problem Garden
  • Erdos' Problems on Graphs from UCSD
  • Wolframalpha
  • Online Matrix Calculator

  • 欢迎图论组合领域的优秀学生报考或联系科大的研究生、博士生和博士后,对极值组合和图论感兴趣的同学,欢迎邮件联系(敬请附上个人简历)

  • Number of visits since Jan 2015: